Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Unknowingly applied mintop 5% to the unaffected area. Will it cause any side effect?

Hi my name is Abhijeet from mumbai. one of the doctors had rcommeneded me mentop 5% as so far i have been using for 4 months..results are good, but my concern is that i have been applying to the affected areas and also the non affected areas. ( lack of awareness), will it cause any side effect on my remaining her becasue i was applying it to non affected areas. I have discontinued the same and apply only in the affected areas. Please let me know asap. I am worried about it.
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Not at continue to apply minoxidil on whole scalp, I do not think that you will get side effect on unaffected part. The side effect of minoxidil is irritation in some patients. But it may occur in any where on scalp,affected or nonaffected area. .. So,do not continue to apply minoxidil. I hope you got my answer.

Dr. Ilyas Patel MD
Answered: Sat, 16 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor